# SDR 2014FA0000559

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: General aviation
- Aircraft: N5114L
- Make and model: Piper PA 28-180
- Aircraft serial: 284397
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Frayed
- Location: Trim
- Part time: 5,163 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM CABLE FRAY AND BROKEN, STRANS AT TRIM BARREL AT STABILIZER.
